# SDR ASAA0180277

- Difficulty date: September 30, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, TWO EMERGENCY TRACK LIGHTS WERE FOUND TO BE INOPERATIVE IN FORWARD CABIN.  RESECURED LOOSE CONNECTION.  LIGHTS THEN OPERATED PROPERLY.  (M)
